# SDR C2XA09RI001

- Difficulty date: January 2, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 20,910 hours, 15,547 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158862
- Part serial: 1321C
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 6,742 hours, 4,043 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - FLIGHT 2573 - FLIGHT CREW REPORTED ENGINE NR 1 BLEED VALVE CLOSED IN FLIGHT AND THEY WERE UNABLE TO REOPEN.  CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  MX R&R ENGINE BLEED VALVE AND PERFORMED OPS CHECK SUCCESSFULLY. ACFT WAS APPROVED TO RETURN TO SERVICE.
